# SDR RAIA970814

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Part time: 10,497 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7102 - STL - LEFT ENGINE RPM FLUCTUATION 18-20 PERCENT IN FLIGHT.  MAINTENANCE REPLACED LEFT TACH GENERATOR.  (M)
